# SDR C2XA08IA003

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 14,243 hours, 7,550 cycles
- Engine: Allsn AE3007A
- Engine time: 14,243 hours, 7,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312326
- Condition: Leaking
- Location: Right
- Part time: 14,243 hours, 7,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DFW - FLIGHT 3130, THE CREW REPORTED A LOSS OF OIL PRESSURE AND QTY ON THE NUMBER TWO ENGINE DURING CRUISE.  THE NUMBER TWO ENGINE WAS SHUT DOWN AS A PRECAUTION, AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
